# SDR DL75E091057

- Difficulty date: June 21, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 39,741 hours, 13,742 cycles
- Engine: Ge CF680C2B6
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 254275500
- Part serial: 5293
- Condition: Sparks
- Location: F/C Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED SPARKS COMING FROM LOW WATER BUTTON FROM AFT NR 2 COFFEEMAKER 1ST CLASS GALLET/ REMOVED AND REPLACED F/C COFFEEMAKER OPS CHECKS NORMAL.
